# SDR IPXA2015092393862

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 76,671 hours, 12,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Inoperative
- Location: Tire Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, APPROXIMATELY 1 HR INTO FLIGHT LEVEL A TIRE DIFF PRESSURE LOW  NOSE TIRE PRESSURE SLOWLY DECLINE FOLLOWED BY LEVEL 2 TIRE FAILURE.  DEFERRED IAW MEL 32-46-1-2 PLACED RTMTP INDICATION SYSTEM TIRE PRESSURE INDICATION FOR LT NOSE TIRE ON DEFERRAL IAW MEL 32 46 1 2. ACOMPLISHED DMP 32 46 1 2. ASSIGNED CONTROL M561059 PLACARD INSTALLED.  REPLACED LT NOSE TIRE PRESSURER TRANDUCER , REF AMM 32-46-04 EFF SOURCE, REF IPC 32-46-0-02.
